# SDR GLBA20060681

- Difficulty date: February 16, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 29,516 hours, 32,460 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR UNSAFE LIGHT KEEPS ILLUMINATING.  AIR RETURN.  INSPECTED RIGHT MAIN GEAR PROX SENSOR.  CLEANED TEST FLIGHT SATISFACTORY
